# SDR CA190325001

- Difficulty date: March 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 43408  SER- FMS #1 INTERMITTENTLY LOSES ALL DATA   CSF (55008)  PIREP: FMS 1 PROBLEMS. FMS #1 INTERMITTENTLY LOSES ALL DATA DURING FLIGHT THEN RECOVERS AFTER 2 MINS.  FMS OPS TEST PERFORMED. NFF (TC# 20190325001)
